# SDR ABXA9900084

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9755584507
- Condition: Cracked
- Location: Bs 1080
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP LOWER FITTING CRACKED AT STATION 1080.  REPAIRED IAW DC8 SRM 51-1-20D.
